# SDR WX0A2025090532555

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 52,156 hours, 34,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) BATTERY AT FIN LOCATION 10WL FAILED EPSU TEST / REPLACED EPSU BATTERY AT FIN LOCATION 10 WL IAW AMM REF 33-51-38-400-002-A.OPS CHECK PERFORMED,OPS CHECK GOOD.
